MAUDE Adverse Event Report: COVIDIEN, FORMERLY US SURGICAL A DIVISON BIOSYN* 1 27 UNDYED GS-21; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN, FORMERLY US SURGICAL A DIVISON BIOSYN* 1 27 UNDYED GS-21; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CM845
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter; following a successful completion of a cesarean section, the patient experience a wound dehiscence, which was later attributed to being a result of the suture by the doctor.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
(b)(4).Post market vigilance (pmv) led an evaluation of three biosyn* 1 27 undyed gs-21sealed the visual inspection and functional evaluation of the product had acceptable results.Visual and functional testing of the returned product confirmed the product met quality release specifications that were tested regarding the reported condition and the reported condition was not confirmed.A review of the device history record indicates this device lot number was released meeting all medtronic quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.

Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN, FORMERLY US SURGICAL A DIVISON
60 middletown ave
north haven CT 06473
MDR Report Key5976721
Report Number1219930-2016-01011
Device Sequence Number16297861
Product Code GAM
UDI-Device Identifier20884521032085
UDI-Public(01)20884521032085(17)180131(10)B3A0250X
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCM845
Device Catalogue NumberCM845
Device Lot NumberB3A0250X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2016
Supplement Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1